Dyon spectrum in generic N=4 supersymmetric Z(N) orbifolds

David, Justin R ; Jatkar, Dileep P ; Sen, Ashoke (2007) Dyon spectrum in generic N=4 supersymmetric Z(N) orbifolds Journal of High Energy Physics, 2007 (01). 016-016. ISSN 1029-8479

Full text not available from this repository.

Official URL: http://doi.org/10.1088/1126-6708/2007/01/016

Related URL: http://dx.doi.org/10.1088/1126-6708/2007/01/016


We find the exact spectrum of a class of quarter BPS dyons in a generic Script N = 4 supersymmetric Bbb ZN orbifold of type IIA string theory on K3 × T2 or T6. We also find the asymptotic expansion of the statistical entropy to first non-leading order in inverse power of charges and show that it agrees with the entropy of a black hole carrying same set of charges after taking into account the effect of the four derivative Gauss-Bonnet term in the effective action of the theory.

Item Type:Article
Source:Copyright of this article belongs to IOP Publishing.
ID Code:117045
Deposited On:14 Apr 2021 08:45
Last Modified:14 Apr 2021 08:45

Repository Staff Only: item control page